Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24650
Title: Some notes on equivalent fuzzy sets and fuzzy subgroups
Authors: Chen, D
Jiang, J
Wu, C
Tsang, ECC
Keywords: Equivalence relation
Fuzzy group
Fuzzy sets
S*-Equivalence
Issue Date: 2005
Publisher: Elsevier Science Bv
Source: Fuzzy sets and systems, 2005, v. 152, no. 2, p. 403-409 How to cite?
Journal: Fuzzy Sets and Systems 
Abstract: This paper discusses the problems of equivalent fuzzy sets and fuzzy subgroups. First, a critical discussion of previous results by Murali and Makamba is provided. Second, this paper discusses the conditions under which the equivalence relation of fuzzy sets can be equivalently described by their level sets. It also suggests that the equivalence approach to the classification of fuzzy subgroups is suitable only for finite groups and proposes a new definition for the classification of fuzzy subgroups "S*-equivalence", showing that any two fuzzy subgroups of an infinite cyclic group with infinite membership values are S*-equivalent.
URI: http://hdl.handle.net/10397/24650
ISSN: 0165-0114
DOI: 10.1016/j.fss.2004.11.003
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
1
Last month
0
Citations as of Mar 21, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Mar 21, 2017

Page view(s)

22
Last Week
1
Last month
Checked on Mar 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.